Soreness in Nuts During PCT
- 01-27-2005, 03:38 PM
Soreness in Nuts During PCT
For the past day, I've had incredible pressure/soreness on my nuts. Its very uncomfortable. I'm thinking its a prostate issue. I've been doing ECA and Green Tea for the past couple of weeks, and ECA has given me prostate problems in the past, but only when I've been on cycle. I haven't had any prostate discomfort this time around until today either.
This is what I'm currently taking:
ECA (25mg X 1-2 dosings ED)
Nolva (25mg ED, just tapered down from 50 ED a couple days ago)
Clomid (50mg ED, just tapered down from 100 ED a couple days ago)
CEE (1.5 teaspoons daily)
Green Tea (ussually three moderate doses in between ECA doses)
Saw Palmetto (480mg ED)
Vitamins C and E
I'm thinking about upping my Saw palmetto dose. Anybody think it may be something else other than the prostate? My prostate pain has always been while I piss, not an ache like this.
- 01-27-2005, 03:46 PM
well im no doctor
except I have a masters in ****ology
but ever thought of it as if your cold starting your caR AFTER like a month lay off?
like you know, its back, up and running so let it do its thing and if it persists longer then a week(max) or serious pain see a specailist.
heh a balls specalist- who'd do that for a job? who??!?
01-27-2005, 03:51 PM
Yeah, I'm going to back off the ephedra for at least a day and see if it lets up at all.....no way I'm going to wait a week if it keeps hurting like this. It ****ing aches like a bitch. My initial thoughts were that my balls might be in pain because they have to produce their own hormones again and are growing larger. Then I realized that doesn't make much sense and that it was probably the ECA and my prostate. Anybody ever get this kind of pain?Originally Posted by JINKK
01-27-2005, 05:49 PM
01-27-2005, 06:10 PM
I get it sometimes when Im on cycle, and about a week or so into PCT. 1 test/1ad/m1t seems to be what sets it off for me. The pain that I get is in my balls for sure, not in my prostate. Kind of aching/pulsing pain, sucks for sure.Originally Posted by RobInKuwait
01-27-2005, 06:11 PM
If it wasnt obvious before that this is Jinkilil, now there is no doubt. I agree natedogg.Originally Posted by natedogg
01-27-2005, 06:46 PM
I experianced the same pain, this was last month it was going on for probably 3-4 days. I dont know what happened but it went away.
01-27-2005, 07:39 PM
Those symptoms sound familiar, and are often caused by two situations, no sex or too much sex, you may simply need to empty the seminal vesicles
01-27-2005, 09:16 PM
Dont know had this trouble myself over at teh end of last year took nearly 3 months to loose mostly when i was stuck with overtime and no gym. havent been laid in a few years so i cant comment on the two together at the moment.Originally Posted by Knowbull
I also have one of those natural stubs in the ol'man bending it a bit and it itched like hell on the spot most those three months along with the nuts.
01-27-2005, 09:26 PM
wtf does this mean!?Originally Posted by dingobite
anyhoo pain in a testicle is actually one of the warning signs of testicular cancer. i am not saying that you have cancer but give yourself a self examination to be sure and for peace of mind. if the pain does persist i would see a doctor if i was you.
01-28-2005, 01:35 AM
Its natural, doc given your first slap or somewhere in life getting a bball tossed into dong are all cuases for it to happen.
Definatly natural for me some people need correction surgery.
Kinda like getting one single black eye down below.
01-28-2005, 01:58 AM
I've also had this same problem with my first and second 1-test/4-ad transdermal cycles. The first time 12 days in and the second time 8 days in. It was on the right nut and a very dull consistend pain. The second time I started my cycle I started the Saw Palmetto from the start, but it didn't seem to help. I stopped the cycle and started up the nolva right away and it went away with a couple of days. Not sure if that helps because it was during cycle and went away post cycle, but I know exactly what kind of pain your talking about. I'm using an ECA stack right now and have no pain at all.
01-28-2005, 02:01 AM
Wow, thats scary. I've never heard of someone getting prostate cancer at 25 tho....I know its possible. **** I hope thats not it. Crossing my fingers.Originally Posted by hogiejoe
In the self examination, do I just look for a lump?
01-28-2005, 02:49 AM
I had this during PCT after a PH cycle. I spoke to Chemo about it and he said it was, for the most part, normal. However, if it persists, then get yourself checked out.
01-28-2005, 02:52 AM
01-28-2005, 03:49 AM
yeah its me,
look at the sign up date though..........
how ya balls Rob?
making me kind of worried- hair loss- aching balls
im starting to reconsider all androgen's!!!!!!!!!!!!
01-28-2005, 03:51 AM
01-28-2005, 08:19 AM
Sounds like the pain I used to occaissionally get when I was going through puberty.Originally Posted by RobInKuwait
Not sure how to describe it, but they would just ache. Not sure what that would mean for you though.
01-28-2005, 08:52 AM
pain in a testicle is one sign of testicular cancer, im not sure if it is a sign for prostate cancer. just "type testicle self examintion" into yahoo and a bunch of stuff will come up telling you exactly how to do it with diagrams and everything. it is probably not as serious as cancer but you cant be too careful.Originally Posted by RobInKuwait
07-08-2005, 02:43 PM
Are you sure you do not have a HIGH groind strain? That is what I have at the moment and it has persisted on for months. Pain in the testicle comes and goes, but it is ****ing nagging to say the least when at work and all you have to contemplate is that aching feeling down below
07-08-2005, 02:54 PM
If could also be epididymitis http://www.duj.com/epididymitis.html Ive had it before from lifting (straining too hard) and the doc prescribe dioxycycline which took care of it. Nothing to worry about, just a pain in the balls.
07-08-2005, 03:02 PM
Epidymitis is not caused by overstraining...it's an infection in the prostate...Originally Posted by Sky9
07-08-2005, 03:06 PM
I have had 3 doctors tell me that it is a high groin strain. They all checked for hernias, examined my nuts, and I even got the ol lubed up finger up the pooper (prostate A-OK!). However, I have a sneaky suspicion that it could be epidymitis as well....Originally Posted by lifted
07-08-2005, 03:10 PM
I wasn't talking to you...I was referring to Sky9...epidymititis is caused by an infection...what you have isn't epidymititis, it's a high groin strain.Originally Posted by Max32
I had the exact same thing done on me as well....I didn't know what it was and neither did the doc. It went away though...and is usually normal to get it while on and just coming off...for me anyways...
07-08-2005, 03:20 PM
Cool. Yeah, I noticed it acting back up shortly into the EQ and prostanazol. The **** is annoying to say the least. I thought it was gone, do heavy squats last night and it is aching like all hell today. I would like to get some active release done, but I don't think my PT wants to dig his hands into my chode.....Originally Posted by lifted
Similar Forum Threads
- By apocalyp53 in forum Post Cycle TherapyReplies: 4Last Post: 09-11-2014, 07:08 PM
- By Boyders in forum Post Cycle TherapyReplies: 7Last Post: 03-15-2009, 12:57 PM
- By mark in forum AnabolicsReplies: 18Last Post: 08-07-2006, 10:35 PM
- By mark in forum AnabolicsReplies: 1Last Post: 12-09-2003, 01:10 PM